Alert archive / New Mexico / Wind Advisories in 2014
Wind Advisory 7, NWS El Paso, TX
NWS El Paso, TX issued this wind advisory at Mar 15, 2014, 11:42 AM MDT for 4 counties in New Mexico. It took effect at Mar 15, 2014, 9:00 PM MDT. It was in force for 5 hr.
The area
The counties it named.
The facts
- Issued
- Mar 15, 2014, 11:42 AM MDT (17:42 UTC)
- In effect from
- Mar 15, 2014, 9:00 PM MDT
- Expired
- Mar 16, 2014, 2:00 AM MDT
- In force
- 5 hr
- Issued by
- NWS El Paso, TX
Counties Grant County, NM, Hidalgo County, NM, Luna County, NM, Sierra County, NM
The radar
The El Paso radar (KEPZ), 141 km from the middle of the area, began a volume at 17:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Santa Teresa, NM (KEPZ), launched 12:00Z, 5.7 hours before the alert went out and 141 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1841 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 43 m²/s²
- 0-3 km storm-relative helicity
- 54 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
104 WWUS74 KEPZ 151742 NPWEPZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM 1142 AM MDT SAT MAR 15 2014 ...VERY WINDY ACROSS SOUTHERN NEW MEXICO AND WESTERN TEXAS THIS AFTERNOON AND TONIGHT... .A DEEP UPPER LEVEL LOW PRESSURE SYSTEM WITH A COLD FRONT WILL PUSH SOUTHWARD INTO SOUTHERN NEW MEXICO AND WESTERN TEXAS CAUSING WINDY CONDITIONS ACROSS THE REGION THIS AFTERNOON. WEST TO NORTHWEST WINDS WILL HAVE SUSTAINED SPEEDS FROM 30 TO 40 MPH WITH GUSTS AROUND 55 TO 65 MPH. THE WINDS MAY CAUSE SOME PROPERTY DAMAGE AND CREATE DANGEROUS DRIVING CONDITIONS...ESPECIALLY FOR HIGH PROFILE VEHICLES. NMZ401>408-160500- /O.UPG.KEPZ.WI.Y.0006.140315T2000Z-140316T0300Z/ /O.NEW.KEPZ.HW.W.0002.140315T1800Z-140316T0300Z/ /O.NEW.KEPZ.WI.Y.0007.140316T0300Z-140316T0800Z/ UPPER GILA RIVER VALLEY-SOUTHERN GILA HIGHLANDS/BLACK RANGE- SOUTHERN GILA FOOTHILLS/MIMBRES VALLEY- SOUTHWEST DESERT/LOWER GILA RIVER VALLEY-LOWLANDS OF THE BOOTHEEL- UPLANDS OF THE BOOTHEEL-SOUTHWEST DESERT/MIMBRES BASIN- EASTERN BLACK RANGE FOOTHILLS- INCLUDING THE CITIES OF...GILA HOT SPRINGS...BUCKHORN... MULE CREEK...CLIFF...SILVER CITY...LAKE ROBERTS...KINGSTON... FORT BAYARD...MIMBRES...FAYWOOD...HURLEY...GRANT COUNTY AIRPORT... LORDSBURG...REDROCK...VIRDEN...ANIMAS...HACHITA... ANTELOPE WELLS...CLOVERDALE...DEMING...COLUMBUS...HILLSBORO... WINSTON 1142 AM MDT SAT MAR 15 2014 ...HIGH WIND WARNING IN EFFECT UNTIL 9 PM MDT THIS EVENING... ...WIND ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 2 AM MDT SUNDAY... THE NATIONAL WEATHER SERVICE IN EL PASO TX/SANTA TERESA HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT UNTIL 9 PM MDT THIS EVENING. A WIND ADVISORY HAS ALSO BEEN ISSUED. THIS WIND ADVISORY IS IN EFFECT FROM 9 PM THIS EVENING TO 2 AM MDT SUNDAY. * EVENT: WEST TO NORTHWEST WINDS WILL INCREASE THROUGH THE AFTERNOON WITH SUSTAINED SPEEDS AROUND 40 MPH AND GUSTS AROUND 60 MPH FROM LATE AFTERNOON THROUGH THE EARLY EVENING. WIND SPEEDS WILL SLOWLY DIMINISH AFTER 9 PM. * TIMING: WINDS WILL INCREASE IN THE EARLY AFTERNOON AND ATTAIN MAXIMUM STRENGTH IN THE LATE AFTERNOON AND EARLY EVENING. * IMPACT: DRIVING WILL BE DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. SOME BUILDING OR PROPERTY DAMAGE MAY OCCUR. * VISIBILITY: BLOWING DUST WILL REDUCE VISIBILITIES TO UNDER 3 MILES OVER A FEW AREAS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ NMZ409>417-TXZ418>424-160500- /O.EXT.KEPZ.WI.Y.0006.140315T2000Z-140316T0800Z/ SIERRA COUNTY LAKES-NORTHERN DONA ANA COUNTY- SOUTHERN DONA ANA COUNTY/MESILLA VALLEY-CENTRAL TULAROSA BASIN- SOUTHERN TULAROSA BASIN- WEST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET- SACRAMENTO MOUNTAINS ABOVE 7500 FEET- EAST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET-OTERO MESA- WESTERN EL PASO COUNTY-EASTERN/CENTRAL EL PASO COUNTY- NORTHERN HUDSPETH HIGHLANDS/HUECO MOUNTAINS-SALT BASIN- SOUTHERN HUDSPETH HIGHLANDS- RIO GRANDE VALLEY OF EASTERN EL PASO/WESTERN HUDSPETH COUNTIES- RIO GRANDE VALLEY OF EASTERN HUDSPETH COUNTY- INCLUDING THE CITIES OF...TRUTH OR CONSEQUENCES...DERRY... SPACEPORT...GARFIELD...HATCH...RADIUM SPRINGS...LAS CRUCES... VADO...SUNLAND PARK...ALAMOGORDO...TULAROSA... WHITE SANDS MONUMENT...OROGRANDE... WHITE SANDS RANGE HEADQUARTERS...CHAPARRAL...MESCALERO... MOUNTAIN PARK...TIMBERON...CLOUDCROFT...SUNSPOT...APACHE SUMMIT... MAYHILL...SACRAMENTO...PINON...CROW FLATS...DOWNTOWN... WEST EL PASO...UPPER VALLEY...FORT BLISS...SOCORRO... EAST AND NORTHEAST EL PASO...HUECO TANKS...LOMA LINDA... DELL CITY...CORNUDAS...SALT FLAT...SIERRA BLANCA...FABENS... TORNILLO...FORT HANCOCK 1142 AM MDT SAT MAR 15 2014 ...WIND ADVISORY NOW IN EFFECT UNTIL 2 AM MDT SUNDAY... THE WIND ADVISORY IS NOW IN EFFECT UNTIL 2 AM MDT SUNDAY. * EVENT: WEST TO NORTHWEST WINDS WILL HAVE SUSTAINED SPEEDS AROUND 30 TO 40 MPH WITH GUSTS TO 60 MPH. * TIMING: WINDS WILL INCREASE IN THE EARLY AFTERNOON AND ATTAIN MAXIMUM STRENGTH IN THE LATE AFTERNOON AND EARLY EVENING. * IMPACT: DRIVING WILL BE DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. UNSECURE SMALL OBJECTS MAY ALSO BE BLOWN AROUND. * VISIBILITY: BLOWING DUST WILL REDUCE VISIBILITIES TO UNDER 3 MILES OVER A FEW AREAS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ ROGASH
1 follow-up statement
830 WWUS74 KEPZ 160459 NPWEPZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM 1059 PM MDT SAT MAR 15 2014 ...STRONG WINDS POSSIBLE ACROSS SOUTHERN NEW MEXICO AND FAR WEST TEXAS TONIGHT... .A DEEP UPPER LEVEL LOW PRESSURE SYSTEM WITH A COLD FRONT WILL PUSH SOUTHWARD INTO SOUTHERN NEW MEXICO AND WESTERN TEXAS CAUSING WINDY CONDITIONS ACROSS THE REGION. WEST TO NORTHWEST WINDS WILL HAVE SUSTAINED SPEEDS FROM 30 TO 40 MPH WITH GUSTS AROUND 50 MPH. THE WINDS MAY CAUSE SOME MINOR PROPERTY DAMAGE AND CREATE DANGEROUS DRIVING CONDITIONS...ESPECIALLY FOR HIGH PROFILE VEHICLES. NMZ409>417-TXZ418>424-160800- /O.CON.KEPZ.WI.Y.0006.000000T0000Z-140316T0800Z/ SIERRA COUNTY LAKES-NORTHERN DONA ANA COUNTY- SOUTHERN DONA ANA COUNTY/MESILLA VALLEY-CENTRAL TULAROSA BASIN- SOUTHERN TULAROSA BASIN- WEST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET- SACRAMENTO MOUNTAINS ABOVE 7500 FEET- EAST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET-OTERO MESA- WESTERN EL PASO COUNTY-EASTERN/CENTRAL EL PASO COUNTY- NORTHERN HUDSPETH HIGHLANDS/HUECO MOUNTAINS-SALT BASIN- SOUTHERN HUDSPETH HIGHLANDS- RIO GRANDE VALLEY OF EASTERN EL PASO/WESTERN HUDSPETH COUNTIES- RIO GRANDE VALLEY OF EASTERN HUDSPETH COUNTY- INCLUDING THE CITIES OF...TRUTH OR CONSEQUENCES...DERRY... SPACEPORT...GARFIELD...HATCH...RADIUM SPRINGS...LAS CRUCES... VADO...SUNLAND PARK...ALAMOGORDO...TULAROSA... WHITE SANDS MONUMENT...OROGRANDE... WHITE SANDS RANGE HEADQUARTERS...CHAPARRAL...MESCALERO... MOUNTAIN PARK...TIMBERON...CLOUDCROFT...SUNSPOT...APACHE SUMMIT... MAYHILL...SACRAMENTO...PINON...CROW FLATS...DOWNTOWN... WEST EL PASO...UPPER VALLEY...FORT BLISS...SOCORRO... EAST AND NORTHEAST EL PASO...HUECO TANKS...LOMA LINDA... DELL CITY...CORNUDAS...SALT FLAT...SIERRA BLANCA...FABENS... TORNILLO...FORT HANCOCK 1059 PM MDT SAT MAR 15 2014 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 2 AM MDT SUNDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 2 AM MDT SUNDAY. * EVENT: WEST TO NORTHWEST WINDS WILL HAVE SUSTAINED SPEEDS AROUND 30 TO 40 MPH WITH GUSTS TO 50 MPH. * TIMING: WINDS WILL REMAIN STRONG THEN GRADUALLY DIMINISH IN THE EARLY MORNING HOURS. * IMPACT: DRIVING MAY BE DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. UN SECURE SMALL OBJECTS MAY ALSO BE BLOWN AROUND. * VISIBILITY: BLOWING DUST WILL REDUCE VISIBILITIES TO UNDER 3 MILES OVER A FEW AREAS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ NMZ401>408-160800- /O.CON.KEPZ.WI.Y.0007.000000T0000Z-140316T0800Z/ UPPER GILA RIVER VALLEY-SOUTHERN GILA HIGHLANDS/BLACK RANGE- SOUTHERN GILA FOOTHILLS/MIMBRES VALLEY- SOUTHWEST DESERT/LOWER GILA RIVER VALLEY-LOWLANDS OF THE BOOTHEEL- UPLANDS OF THE BOOTHEEL-SOUTHWEST DESERT/MIMBRES BASIN- EASTERN BLACK RANGE FOOTHILLS- INCLUDING THE CITIES OF...GILA HOT SPRINGS...BUCKHORN... MULE CREEK...CLIFF...SILVER CITY...LAKE ROBERTS...KINGSTON... FORT BAYARD...MIMBRES...FAYWOOD...HURLEY...GRANT COUNTY AIRPORT... LORDSBURG...REDROCK...VIRDEN...ANIMAS...HACHITA... ANTELOPE WELLS...CLOVERDALE...DEMING...COLUMBUS...HILLSBORO... WINSTON 1059 PM MDT SAT MAR 15 2014 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 2 AM MDT SUNDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 2 AM MDT SUNDAY. * EVENT: WEST TO NORTHWEST WINDS WILL INCREASE THROUGH THE AFTERNOON WITH SUSTAINED SPEEDS AROUND30 TO 40 MPH AND GUSTS AROUND 50 MPH. WIND SPEEDS WILL SLOWLY DIMINISH AFTER 2 AM. * TIMING: WINDS WILL REMAIN STRONG THEN GRADUALLY DIMINISH IN THE EARLY MORNING HOURS. * IMPACT: DRIVING WILL BE DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. * VISIBILITY: BLOWING DUST WILL REDUCE VISIBILITIES TO UNDER 3 MILES OVER A FEW AREAS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ LUNDEEN
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS El Paso, TX wrote its last area forecast discussion before this wind advisory went out at Mar 15, 6:05 AM MDT, 5 hours 37 minutes earlier.
Area forecast discussion, Mar 15, 6:05 AM MDT, 5 hours 37 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
605 AM MDT SAT MAR 15 2014
.SYNOPSIS...
AN APPROACHING UPPER LEVEL STORM SYSTEM WILL BRING STRONG WINDS
THIS AFTERNOON AND A CHANCE FOR PRECIPITATION TO THE AREA TONIGHT.
SUNDAY WILL SEE NOTICEABLY COOLER TEMPERATURES BEFORE READINGS
REBOUND TO NEAR NORMAL ON MONDAY. THE REST OF NEXT WEEK WILL BE
SUNNY AND DRY WITH ABOVE NORMAL TEMPERATURES.
&&
.DISCUSSION...
LOTS OF WEATHER GOING ON TODAY...BUT NOT SO MUCH FOR THE REST OF
THE WEEK. CURRENTLY WE HAVE A ONE TWO SHORT WAVE PUNCH AFFECTING
THE REGION. SHORT WAVE NUMBER ONE IS HEADED OUT OF THE AREA...BUT
IT IS STILL MANAGING TO KICK OUT SOME LOWLAND RAIN AND MODERATE
HIGH ELEVATION SNOW SHOWERS. THE PRECIPITATION WILL MOVE EAST BY
LATER THIS MORNING. THEN THIS AFTERNOON SHORT WAVE NUMBER TWO WILL
BEGIN TO BEAR DOWN ON US. THIS SECOND SYSTEM WILL HELP GENERATE
SOME STRONG WINDS AT THE SURFACE. BY THIS AFTERNOON WE WILL SEE
SURFACE WINDS RUNNING SUSTAINED AT AROUND 25 MPH SO I HAVE ISSUED
A WIND ADVISORY FOR ALL THE ZONES THIS AFTERNOON. THE WINDS MAY
LAST WELL INTO THE EVENING HOURS AND THEN BY LATE TONIGHT OR EARLY
SUNDAY MORNING WE WILL SEE A COLD FRONT MOVE ACROSS THE REGION
FROM THE EAST TO THE WEST. THIS FRONT WILL HELP SHAVE OFF TEN
DEGREES FROM SATURDAY'S HIGHS WHICH WILL PUT HIGHS AROUND EIGHT
DEGREES BELOW NORMAL ON SUNDAY. IN ADDITION TO THE COLD FRONT THE
SECOND LOW WILL HELP GENERATE ANOTHER ROUND OF LOWLAND RAIN AND
MOUNTAIN SNOW SHOWERS. LIKE THIS MORNING THOUGH I'M NOT EXPECTING
MUCH MORE THAN TRACE AMOUNTS.
ON MONDAY WE WILL SEE A RETURN OF OUR WESTERLY SURFACE WINDS SO
THAT WILL HELP BOUNCE OUR HIGH TEMPERATURES BACK A LITTLE ABOVE
NORMAL. FOR MUCH OF NEXT WEEK WE WILL SEE A ZONAL FLOW SETTLE
ACROSS THE REGION. THIS ZONAL FLOW WILL GIVE US WARM AFTERNOON
TEMPERATURES WITH OCCASIONALLY BREEZY AFTERNOON WINDS.
&&
.AVIATION...15/12Z-16/12Z
ONE UPPER LEVEL STORM SYSTEM IS MOVING THROUGH THE AREA THIS
MORNING AND BRINGING WITH IT SOME LIGHT LOWLAND RAIN AND HIGH
ELEVATION SNOW SHOWERS. A FEW SPOTS THIS MORNING MAY SEE MVFR
CEILINGS...BUT GENERALLY WE WILL BE SCT070 OR BETTER. BY THE
AFTERNOON A SECOND UPPER LEVEL SYSTEM WILL APPROACH THE AREA AND
THIS WILL HELP GIVE US SOME STRONG WINDS. WE WILL SEE WINDS OF
29020G30KT BY THE AFTERNOON. A FEW ISOLATED LOCATIONS COULD SEE
SOME REDUCED VISIBILITIES...BUT GENERALLY VISIBILITIES WILL STAY
VFR TODAY AND TONIGHT. BY EARLY SUNDAY MORNING WE WILL SEE A COLD
FRONT SWING OUR STRONG WESTERLY WINDS AROUND TO THE NORTHEAST AS A
COLD FRONT MOVES ACROSS THE REGION FROM THE EAST TO THE WEST. IN
ADDITION TO THE COLD FRONT WE WILL SEE SOME ISOLATED SHOWERS
DEVELOP ACROSS THE REGION. WE MAY SEE SOME CEILING DROP DOWN TO
BKN070...BUT THEY SHOULD STAY IN THE VFR CATEGORY.
&&
.FIRE WEATHER...
BUSY WEATHER TODAY...BUT THINGS WILL SLOW DOWN AS WE GET BEYOND
TODAY. THIS MORNING ONE UPPER LEVEL STORM SYSTEM WAS EXITING THE
REGION...BUT AS IT DOES IT WAS CREATING A FEW ISOLATED LOWLAND
RAIN AND MOUNTAIN SNOW SHOWERS. ALL THE PRECIPITATION SHOULD END
BY LATE MORNING. THEN VERY QUICKLY ON THE HEELS OF THE FIRST
SYSTEM WILL BE A SECOND SYSTEM. THIS SECOND SYSTEM WILL HELP TO
GENERATE SOME STRONG WINDS. WE WILL SEE SURFACE WINDS OF AT LEAST
25 MPH BY LATE THIS AFTERNOON ACROSS THE AREA. THE STRONG WINDS
COMBINED WITH THE LOW MIN RH'S WILL PROMPT THE NEED FOR A RED FLAG
WARNING THIS AFTERNOON. IN ADDITION TO THE WINDS THE SECOND SYSTEM
WILL GENERATE SOME LIGHT SHOWERS ACROSS THE REGION AFTER MIDNIGHT.
THEN BY EARLY MORNING WE WILL SEE A COLD FRONT MOVE ACROSS THE
REGION. WINDS WILL COME AROUND FROM THE WEST TO THE NORTHEAST BY
EARLY MORNING ON SUNDAY. THE REST OF THE COMING WEEK LOOKS DRY BUT
WARM AS WE WILL SEE A ZONAL FLOW DEVELOP ACROSS THE REGION. THIS
FLOW WILL OCCASIONALLY GIVE US BREEZY AFTERNOON WINDS...BUT MOST
OF THE TIME THE WINDS WILL STAY BELOW CRITICAL LEVELS.
&&
.PRELIMINARY POINT TEMPS/POPS...
EL PASO 72 44 63 38 74 / 0 20 0 0 0
SIERRA BLANCA 71 38 58 32 72 / 0 20 0 0 0
LAS CRUCES 70 40 60 35 71 / 0 20 0 0 0
ALAMOGORDO 68 39 59 32 71 / 0 20 0 0 0
CLOUDCROFT 49 28 37 16 49 / 0 20 0 0 0
TRUTH OR CONSEQUENCES 67 39 60 35 72 / 0 20 0 0 0
SILVER CITY 60 35 51 28 66 / 0 10 0 0 0
DEMING 68 38 61 30 74 / 0 10 0 0 0
LORDSBURG 69 39 65 31 75 / 0 0 0 0 0
WEST EL PASO METRO 70 46 62 38 72 / 0 20 0 0 0
DELL CITY 74 32 63 29 76 / 0 20 0 0 0
FORT HANCOCK 73 43 64 36 81 / 0 20 0 0 0
LOMA LINDA 63 39 54 30 64 / 0 20 0 0 0
FABENS 72 43 63 35 76 / 0 20 0 0 0
SANTA TERESA 70 41 61 37 72 / 0 20 0 0 0
WHITE SANDS HQ 69 41 60 34 71 / 0 20 0 0 0
JORNADA RANGE 69 29 60 21 71 / 0 20 0 0 0
HATCH 67 35 61 26 73 / 0 20 0 0 0
COLUMBUS 70 38 61 33 74 / 0 10 0 0 0
OROGRANDE 70 36 60 30 71 / 0 20 0 0 0
MAYHILL 59 27 48 21 61 / 0 20 0 0 0
MESCALERO 57 27 47 18 58 / 0 20 0 0 0
TIMBERON 57 27 46 18 56 / 0 20 0 0 0
WINSTON 60 28 54 27 68 / 0 10 0 0 0
HILLSBORO 62 39 54 31 69 / 0 20 0 0 0
SPACEPORT 66 36 59 31 72 / 0 20 0 0 0
LAKE ROBERTS 59 30 54 25 69 / 0 10 0 0 0
HURLEY 62 32 51 25 69 / 0 10 0 0 0
CLIFF 63 25 55 19 71 / 0 10 0 0 0
MULE CREEK 62 22 52 16 71 / 0 10 0 0 0
FAYWOOD 61 34 54 27 69 / 0 10 0 0 0
ANIMAS 70 37 65 33 76 / 0 0 0 0 0
HACHITA 70 38 63 31 74 / 0 0 0 0 0
ANTELOPE WELLS 72 39 64 34 76 / 0 0 0 0 0
CLOVERDALE 67 38 61 31 71 / 0 0 0 0 0
&&
.EPZ WATCHES/WARNINGS/ADVISORIES...
NM...RED FLAG WARNING FROM 1 PM THIS AFTERNOON TO 8 PM MDT THIS
EVENING FOR NMZ110>113.
WIND ADVISORY FROM 2 PM THIS AFTERNOON TO 9 PM MDT THIS EVENING
FOR NMZ401>417.
TX...RED FLAG WARNING FROM 1 PM THIS AFTERNOON TO 8 PM MDT THIS
EVENING FOR TXZ055-056.
WIND ADVISORY FROM 2 PM THIS AFTERNOON TO 9 PM MDT THIS EVENING
FOR TXZ418>424.
&&
BRICEHazardous weather outlook, Mar 15, 11:15 AM MDT, 27 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM 1115 AM MDT SAT MAR 15 2014 NMZ401>417-TXZ418>424-161315- UPPER GILA RIVER VALLEY-SOUTHERN GILA HIGHLANDS/BLACK RANGE- SOUTHERN GILA FOOTHILLS/MIMBRES VALLEY- SOUTHWEST DESERT/LOWER GILA RIVER VALLEY-LOWLANDS OF THE BOOTHEEL- UPLANDS OF THE BOOTHEEL-SOUTHWEST DESERT/MIMBRES BASIN- EASTERN BLACK RANGE FOOTHILLS-SIERRA COUNTY LAKES- NORTHERN DONA ANA COUNTY-SOUTHERN DONA ANA COUNTY/MESILLA VALLEY- CENTRAL TULAROSA BASIN-SOUTHERN TULAROSA BASIN- WEST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET- SACRAMENTO MOUNTAINS ABOVE 7500 FEET- EAST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET-OTERO MESA- WESTERN EL PASO COUNTY-EASTERN/CENTRAL EL PASO COUNTY- NORTHERN HUDSPETH HIGHLANDS/HUECO MOUNTAINS-SALT BASIN- SOUTHERN HUDSPETH HIGHLANDS- RIO GRANDE VALLEY OF EASTERN EL PASO/WESTERN HUDSPETH COUNTIES- RIO GRANDE VALLEY OF EASTERN HUDSPETH COUNTY- 1115 AM MDT SAT MAR 15 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NM AND TX. .DAY ONE...TODAY AND TONIGHT THERE IS A HIGH WIND WARNING FOR GRANT...LUNA AND HIDALGO COUNTIES OF NEW MEXICO FROM 2 PM UNTIL 9 PM. .DAY ONE...TODAY AND TONIGHT AN APPROACHING UPPER LEVEL STORM SYSTEM WILL GENERATE STRONG WINDS ACROSS THE THE AREA FROM MID AFTERNOON THROUGH EARLY SUNDAY MORNING. WEST TO NORTHWEST WINDS WILL INCREASE TO AROUND 30 TO 40 MPH WITH GUSTS FROM 50 TO 60 MPH. THE HIGH WINDS MAY CAUSE SOME PROPERTY DAMAGE OVER ISOLATED LOCATIONS AND CREATE DANGEROUS DRIVING CONDITIONS...ESPECIALLY FOR HIGH PROFILE VEHICLES. MODERATE TO HEAVY SNOW WILL FALL LATER THIS EVENING OVER THE SACRAMENTO MOUNTAINS WITH AROUND 3 TO 6 INCHES FALLING ABOVE 7000 FEET. THE HIGH WINDS AND SNOW WILL RESULT IN VERY LOW VISIBILITIES BELOW A HALF MILE OVER A FEW LOCATIONS. DANGEROUS DRIVING CONDITIONS WILL THEREFORE OCCUR. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY WE WILL SEE A SLIGHT CHANCE OF PRECIPITATION TO THE AREA ON SUNDAY MORNING. TEMPERATURES WILL BE AROUND 8 DEGREES BELOW NORMAL. WE WILL BE DRIER...BUT WARMER FOR MONDAY THROUGH THE END OF THE WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME ROGASH
The office that day
Everything else NWS El Paso, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 15, 11:42 AM MDT | High Wind Warning | EPZ | Grant, Hidalgo, Luna, Sierra | 9 hr |
| Mar 15, 11:42 AM MDT | Winter Weather Advisory | EPZ | Otero | 15 hr |
| Mar 15, 3:37 PM MDT | Severe Thunderstorm Warning | EPZ | Otero | 23 min |
Nearby
Wind Advisories in New Mexico, 2014Every wind advisory in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.